# SDR DL76G990041

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Nr 1 Engine
- Component: 261701496
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MSG LEFT ENGINE FIRE LOOP 1 AND FIRE LOOP 2 AND NO LEFT ENGINE FIRE TEST.  FOUND TERMINALS BROKEN AT WIRES W5340-9001 AND 9002R ON LWR FWD LOOP.  INSTALLED TEMPORARY TERMINAL AND MTC FERRIED A/C FOR PERM REPAIR.
